# SDR IPXA2019100947706

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR W3-002 HAS POSSIBLE CHAFE LOCATED ON LT WING INBD MAIN FLAP.  REMOVED AND REPLACED THE CHAFED DOUBLER IAW SRM 57-50-00 PARA 4E FIG 205. MAJOR REPAIR.
